# SDR USAA2013062700008

- Difficulty date: June 26, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 74,569 hours, 33,560 cycles
- System (JASC): 2540 · Lavatories
- Part: Spring
- Part number: 0234913
- Condition: Weak
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY A/C RT TRASH FLAP INOPERATIVE. REPLACED SPRING ON TRASH RECEPTACLE FLAP.
